MathSciNet Relay Station
MathSciNet bibliographic data
MR1123659 (92m:55002) 55M20 (57R15)
Lee, Kyung Bai Nielsen numbers of periodic maps on solvmanifolds. Proc. Amer. Math. Soc. 116 (1992), no. 2, 575–579.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement